Access

You are not currently logged in.

Access your personal account or get JSTOR access through your library or other institution:

login

Log in to your personal account or through your institution.

A Dynamic Model for the Optimal Loading of Linear Multi-Operation Shops

Salah E. Elmaghraby and Allen S. Ginsberg
Management Technology
Vol. 4, No. 1 (Jun., 1964), pp. 47-58
Published by: INFORMS
Stable URL: http://www.jstor.org/stable/2635368
Page Count: 12
  • Download ($30.00)
  • Cite this Item
Item Type
Article
Thumbnails
A Dynamic Model for the Optimal Loading of Linear Multi-Operation Shops
Preview not available

Page Thumbnails

  • Thumbnail: Page 
47
    47
  • Thumbnail: Page 
48
    48
  • Thumbnail: Page 
49
    49
  • Thumbnail: Page 
50
    50
  • Thumbnail: Page 
51
    51
  • Thumbnail: Page 
52
    52
  • Thumbnail: Page 
53
    53
  • Thumbnail: Page 
54
    54
  • Thumbnail: Page 
55
    55
  • Thumbnail: Page 
56
    56
  • Thumbnail: Page 
57
    57
  • Thumbnail: Page 
58
    58